# SDR SWAA2012101708586

- Difficulty date: October 3, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 62,382 hours, 52,532 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 9847507
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB LOWER CHORD CRACKED AT STA 120.30.  REMOVED AND REPLACED CHORD IAW SRM AND DWG.
